Aa
A
A
Close
Avatar universal
Cymbalta amkes me sleepy
i take my cymbalta in the morning.  it makes me sooo sleepy.  my dr says to take in in the morning because it has adrenaline in it.  anybody else have this problem?
Cancel
3 Answers
Page 1 of 1
Avatar universal
No, it revs me up when I was taking it. How long have you been on it? It takes a couple of weeks at least to get used to it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
765070 tn?1384873394
My psychiatrist told me to take it before I go to bed.  It helps with the sleepiness and nausea that i get when i would take any meds.  Hope this helps..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I vote taking it at bedtime. It might give someone else energy but is reacting differently in your system, if that does not cure the problem, you may need to c if the doc will lower the dosage slightly so you can function, until you get it in your system real good.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
Treelver joined this community
Welcome them!
Oct 16
2020005 tn?1476662562
Blank
KTowne commented on KeeLolo's status
Oct 13
517872 tn?1506854164
Blank
senseanonymous  commented on Spiritual Warrior
Oct 12
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Depression Community Resources